ON THE EXISTENCE OF PERIODIC-SOLUTIONS FOR PERTURBED SYSTEMS

被引:0
作者
BATTELLI, F [1 ]
LAZZARI, C [1 ]
机构
[1] UNIV URBINO,IST BIOMATEMAT,I-61029 URBINO,ITALY
来源
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA | 1988年 / 2B卷 / 03期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:485 / 495
页数:11
相关论文
共 9 条
[1]  
Anosov D. V., 1963, AM MATH SOC T, V2, P233
[2]   DICHOTOMIES AND STABILITY IN SINGULARLY PERTURBED SYSTEMS OF ODE [J].
BATTELLI, F ;
LAZZARI, C .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1987, 11 (02) :259-273
[3]  
Chow S.N., 2012, METHODS BIFURCATION
[4]  
Coddington EA, 1955, THEORY ORDINARY DIFF
[6]  
FENICHEL N, 1985, SIAM J MATH ANAL, V16, P1, DOI 10.1137/0516001
[7]  
FLATTO L, 1955, J RATION MECH ANAL, V4, P943
[8]  
ROUCHE N, 1980, ORDINARY DIFFERENTIA
[9]  
Vasileva A., 1963, RUSS MATH SURV, V18, P13, DOI [10.1070/RM1963v018n03ABEH001137, DOI 10.1070/RM1963V018N03ABEH001137]